# SDR CA981109043

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 3128700
- Condition: Cracked
- Location: Mlg
- Part time: 10,054 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT SELECTED GEAR DOWN AND THE LEFT GEAR LIGHT DID NOT COME ON.  MANY ATTEMPTS TRIED.  MICROSWITCH BRACKET FOUND BROKEN.  ALSO NOTED THAT BOLT P/N AN177-27 AT THE CENTER OF THE RETRACTION LINK WAS BROKEN.
